# SDR 98ZZZX705

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 626010613
- Condition: Worn
- Location: Rt Wing
- Part time: 6,833 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CABLE (OUTBOARD, AFT) WORN THROUGH CLAD.  FOUND DURING OPERATION PROGRAM NR SMP650-1.  SUBMITTER RECOMMENDED A MANDATORY 4,800-HOUR CABLE CHANGE, ALL PRIMARY CONTROL SURFACES.
